A note on |A|k summability factors of infinite series

W. T. Sulaiman


In this note we give an improvement to a recent result obtained by Savas and Rhoade concerning |A|k summability of infinite series.

Full Text: PDF

How to Cite this Article:

W. T. Sulaiman, A note on |A|k summability factors of infinite series, Adv. Inequal. Appl., 2 (2013), 92-104

Copyright © 2013 W. T. Sulaiman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Inequalities and Applications

ISSN 2050-7461

Editorial Office: office@scik.org

Copyright ©2024 SCIK Publishing Corporation